# SDR MVH0064097

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 645383081
- Condition: Sticking
- Location: Ng Tach
- Part time: 5,180 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GAUGE STICKS.
